# SDR C2XA10IA143

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 26,474 hours, 24,890 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 14567011003
- Condition: Cracked
- Location: Lt Wing
- Part time: 26,474 hours, 24,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION THE LEFT UPPER WING SKIN WAS FOUND TOP BE CRACKED AT THE SPEED BRAKE CENTER HINGE POINT CUTOUT.  MAINTENANCE PLACED THE ITEM ON DEFERRED MAINTENANCE AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE INSTALLED A TRIPLER REPAIR, CLEARED THE DEFERRAL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
